GET THE APP

Journal of Clinical Toxicology

Journal of Clinical Toxicology
Open Access

ISSN: 2161-0495

+44 1478 350008

Manu Ayyan S

Department of Emergency Medicine, Jawaharlal Institute of Postgraduate Medical Education and Research, Puducherry, India

Publications
  • Case Report   
    Curious Case of Dimethoate Poisoning with Early Onset Intermediate Syndrome, Cardiotoxicity and Hypothermia: A Case Report
    Author(s): Mahalingam Sasikumar, Gunaseelan R, Anuusha SS, Rajendran Ajithkumar, Manu Ayyan S and Balamurugan N*

    Introduction: Organophosphorus (OP) poisoning is one of the major public health concerns which accounts for about 30% suicide annually in India. Despite precautionary measures, intentional and occupational suicidal rates are higher in areas where OP is used. Though the toxidrome based approach is based on OP action on muscarinic and nicotinic receptors, it still can present in atypical ways too. Here, we describe a 37 years old male who presented with symptoms co-relating with Guillain-Barr� syndrome but with discordant clinical signs. Some lacuna in the presenting symptoms prompted us to consider organophosphorus poisoning based on toxidrome which was further confirmed with plasma cholinesterase tox screen levels. Our case report highlights the importance of having a high index of suspicion for poisoning, if the clinical features are discordant with clinical h.. View More»
    DOI: 10.35248/2161-0495.20.10.451

    Abstract HTML PDF

Top